Open Access
Issue
RAIRO-Theor. Inf. Appl.
Volume 55, 2021
Article Number 11
Number of page(s) 11
DOI https://doi.org/10.1051/ita/2021012
Published online 28 October 2021
  1. A. Brandstädt, V.D. Chepoi and F.F. Dragan, The algorithmic use of hypertree structure and maximum neighbourhood orderings. Discrete Appl. Math. 82 (1995) 43–77. [Google Scholar]
  2. E.J. Cockayne, P.J.P. Grobler, W.R. Grundlingh, J. Munganga and J.H. Van Vuuren, Protection of a graph. Util. Math. 67 (2005) 19–32. [Google Scholar]
  3. B. Chaluvaraju, M. Chellali and K.A. Vidya, Perfect k-domination in graphs. Austr. J. Comb. 48 (2010) 175–184. [Google Scholar]
  4. B. Courcelle, The monadic second-order logic of graphs. I. Recognizable sets of finite graphs. Inf. Comput. 85 (1990) 12–75. [Google Scholar]
  5. F.F. Dragan, K.F. Prisakar and V.D. Chepoi, Location problems in graphs and the Helly property (in Russian). Diskr. Mat. 4 (1992) 67–73. [Google Scholar]
  6. M.R. Garey and D.S. Johnson, Computers and Interactability: A Guide to the Theory of NP-completeness. Freeman, New York (1979). [Google Scholar]
  7. T.W. Haynes, S. Hedetniemi and P. Slater, Domination in graphs: advanced topics. Marcel Dekker (1997). [Google Scholar]
  8. M.A. Henning and A. Pandey, Algorithmic aspects of semitotal domination in graphs. Theor. Comput. Sci. 766 (2019) 46–57. [Google Scholar]
  9. W.F. Klostermeyer and C.M. Mynhardt, Secure domination and secure total domination in graphs. Discuss. Math. Graph Theory. 28 (2008) 267–284. [Google Scholar]
  10. M. Lin and C. Chen, Counting independent sets in tree convex bipartite graphs. Discr. Appl. Math. 218 (2017) 113–122. [Google Scholar]
  11. N. Mahadev and U. Peled, Threshold Graphs and Related Topics. Elsevier (1995). [Google Scholar]
  12. H.B. Merouane and M. Chellali, On secure domination in graphs. Inf. Process. Lett. 115 (2015) 786–790. [Google Scholar]
  13. C.M. Mynhardt, H.C. Swart and L. Ungerer, Excellent trees and secure domination. Util. Math. 67 (2005) 255–267. [Google Scholar]
  14. A. Oganian and D. Josep, On the complexity of optimal microaggregation for statistical disclosure control. Stat. J. United Nations Economic Commission for Europe 18 (2001) 345–353. [Google Scholar]
  15. B.S. Panda and A. Pandey, Algorithm and hardness results for outer-connected dominating set in graphs. J. Graph Algor. Appl. 18 (2014) 493–513. [Google Scholar]
  16. S.V.D. Rashmi, S. Arumugam, K.R. Bhutani and P. Gartland, Perfect secure domination in graphs. Categ. General Algebr. Struct. Appl. 7 (2017) 125–140. [Google Scholar]
  17. P.M. Weichsel, Dominating sets in n-cubes. J. Graph Theory 18 (1994) 479–488. [Google Scholar]
  18. D.B. West, Introduction to Graph Theory. Prentice Hall, Upper Saddle River (2001). [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.